# SDR E3MA20140310001

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9522
- Aircraft time: 905 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Part number: 30001
- Condition: Mismanufactured
- Location: Air Conditioning
- Part time: 905 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH THE AMOC FOR AD 2013-12-06 IT WAS NOTICED THAT THE BOLTS THAT SECURE THE AIR CONDITIONER PULLEY TO THE ROTOR BRAKE DISK WERE NOT THE CORRECT LENGTH.  AFTER FURTHER INVESTIGATION IT WAS DETERMINED THAT THE BOLTS WERE THE CORRECT LENGTH & THE HOLES IN THE PULLEY WERE NOT THREADED THE ENTIRE DEPTH OF THE HOLE.  THIS PREVENTED THE BOLTS, WITH THE NEW SAFETY SHEETS INSTALLED, FROM PROPERLY SECURING THE PULLEY TO THE DISK.
